Journal of Applied Probability

Correction: Fractional Poisson process: long-range dependence and applications in ruin theory

R. Biard and B. Saussereau

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Appl. Probab. Volume 53, Number 4 (2016), 1271-1272.

Dates
First available in Project Euclid: 7 December 2016

Permanent link to this document
http://projecteuclid.org/euclid.jap/1481132852

Citation

Biard, R.; Saussereau, B. Correction: Fractional Poisson process: long-range dependence and applications in ruin theory. J. Appl. Probab. 53 (2016), no. 4, 1271--1272. http://projecteuclid.org/euclid.jap/1481132852.


Export citation

See also

  • Original article: R. Biard, B. Saussereau. Fractional Poisson process: long-range dependence and applications in ruin theory. J. Appl. Prob. Vol. 51 (2014), No. 3, pp. 727-740.